# SDR DALA2022020200691

- Difficulty date: February 2, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 61,133 hours, 8,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 SEAT 9A & 34AB EMER FLOOR LIGHTS INOP. CORRECTIVE ACTION: INSTALLED NEW CONNECTOR REF SWP CHAP 20. FOUND LIGHTS UNPLUGGED BEHIND SEAT 8 LEFT WALL. PLUGGED BACK TOGETHER. ALL LIGHTS CKED GOOD. (8009099)
